MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN TIB AUG UNIV SZ 7/8 5MM; KNEE TIBIAL TRAY ACCESSORY

DEPUY IRELAND - 9616671 ATUN TIB AUG UNIV SZ 7/8 5MM; KNEE TIBIAL TRAY ACCESSORY
Model Number 1523-07-001
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that incorrect screws for the 5mm tibial augment were placed in the packaging of 2 size 7/8 5mm implants.Both of these augment packages shared the same lot number (j6304z).The screws in the set were for a 10mm augment.They were clearly too long.In order to resolve the issue, screws inside of the size 5/6 5mm tibial augments were opened.Both 7/8 packages had the wrong screws in them.There was a surgical delay of 5 minutes.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : dhr review: review of material number 152307001, lot j6304z revealed no previous nc¿s.Review of the mes audit trail for lot j6304z did not reveal any deviations to the process.Screw material number 152300001, lot number j6001m has no previous ncs.Nc¿s.See attachments for details.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed, the reported event.Depuy considers, the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: dhr review: review of material number 152307001, lot#: j6304z revealed, no previous nc¿s.Review of the mes audit trail for lot#: j6304z did not reveal, any deviations to the process.Screw material number 152300001, lot number#: j6001m has no previous ncs.
 
Additional Manufacturer Narrative
H7 and h9: recall information provided.

Brand Name
ATUN TIB AUG UNIV SZ 7/8 5MM
Common Device Name
KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12087797
Report Number1818910-2021-13793
Device Sequence Number3869992
Product Code JWH
UDI-Device Identifier10603295057642
UDI-Public10603295057642
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1523-07-001
Device Catalogue Number152307001
Device Lot NumberJ6304Z
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 06/10/2021
Supplement Date Received by Manufacturer08/09/2021
09/13/2021
11/02/2021
02/28/2024
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date08/09/2021
09/13/2021
11/03/2021
03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1818910-09/07/2021-006-R
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATUN TIB AUG UNIV SZ 7/8 5MM.; ATUN TIB AUG UNIV SZ 7/8 5MM.
Patient Age64 YR
Patient SexUnknown